%0 Journal Article
	%A Manuel Ceballos and  Juan Nunez and  Angel F. Tenorio
	%D 2009
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 34, 2009
	%T Computational Algorithm for Obtaining Abelian Subalgebras in Lie Algebras
	%U https://publications.waset.org/pdf/11417
	%V 34
	%X The set of all abelian subalgebras is computationally
obtained for any given finite-dimensional Lie algebra, starting from the nonzero brackets in its law. More concretely, an algorithm
is described and implemented to compute a basis for each nontrivial abelian subalgebra with the help of the symbolic computation package MAPLE. Finally, it is also shown a brief computational study
for this implementation, considering both the computing time and the
used memory.
	%P 879 - 883